Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 47, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 4 (1941)
PDF
Bull. Amer. Math. Soc. 47 (1941)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 4 (1941)
PDF
Bull. Amer. Math. Soc. 47 (1941)
Some aspects of the problem of mathematical rigor
Haskell B. Curry PDF
Bull. Amer. Math. Soc. 47 (1941), 221-241
Space Cremona transformations of order $m + n - 1$
Edwin J. Purcell PDF
Bull. Amer. Math. Soc. 47 (1941), 242-246
Note on autopolar curves
Malcolm Foster PDF
Bull. Amer. Math. Soc. 47 (1941), 247-253
On the equation ${{dy} \left / {\vphantom {{dy} {dx = f\left ( {x, y} \right )}}} \right . \kern -\nulldelimiterspace {dx = f\left ( {x, y} \right )}}$
André Gleyzal PDF
Bull. Amer. Math. Soc. 47 (1941), 254-256
Note on interpolation
G. Grünwald PDF
Bull. Amer. Math. Soc. 47 (1941), 257-260
On derivatives of orthogonal polynomials. II
H. L. Krall PDF
Bull. Amer. Math. Soc. 47 (1941), 261-264
Note on probability implication
Hans Reichenbach PDF
Bull. Amer. Math. Soc. 47 (1941), 265-267
On the analogue for differential equations of the Hilbert-Netto theorem
Richard Cohn PDF
Bull. Amer. Math. Soc. 47 (1941), 268-270
On a convergence theorem for the Lagrange interpolation polynomials
G. Grünwald PDF
Bull. Amer. Math. Soc. 47 (1941), 271-275
Discontinuous convex solutions of difference equations
Fritz John PDF
Bull. Amer. Math. Soc. 47 (1941), 275-281
Moment problem for a bounded region
L. B. Hedge PDF
Bull. Amer. Math. Soc. 47 (1941), 282-285
Note on an integral of Bierens de Haan
Thomas James Higgins PDF
Bull. Amer. Math. Soc. 47 (1941), 286-287
Elementary proof of a theorem on Lorentz matrices
E. R. van Kampen PDF
Bull. Amer. Math. Soc. 47 (1941), 288-290
Errors in Hayashi’s table of Bessel functions for complex arguments
Arnold N. Lowan and Gertrude Blanch PDF
Bull. Amer. Math. Soc. 47 (1941), 291-293
Recurrence of symbolic elements in dynamics
Rufus Oldenburger PDF
Bull. Amer. Math. Soc. 47 (1941), 294-297
Comments on canonical lines
R. B. Rasmusen and B. L. Hagen PDF
Bull. Amer. Math. Soc. 47 (1941), 298-302
A note on a theorem by Witt
Robert M. Thrall PDF
Bull. Amer. Math. Soc. 47 (1941), 303-308
Non-involutorial space transformations associated with a $Q_{1,2}$ congruence
A. B. Cunningham PDF
Bull. Amer. Math. Soc. 47 (1941), 309-312
Reflexive Banach spaces not isomorphic to uniformly convex spaces
Mahlon M. Day PDF
Bull. Amer. Math. Soc. 47 (1941), 313-317
Differential and integral invariants of plane curves and horn angles
J. M. Feld PDF
Bull. Amer. Math. Soc. 47 (1941), 318-327
On a property of $k$ consecutive integers
Alfred Brauer PDF
Bull. Amer. Math. Soc. 47 (1941), 328-331
A correction to “a remark on the sum and the intersection of two normal ideals in an algebra”
Tadasi Nakayama PDF
Bull. Amer. Math. Soc. 47 (1941), 332